# SDR F3LA2022052500044

- Difficulty date: May 21, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Make and model: Airbus A320-251N
- Aircraft serial: 10451
- Aircraft time: 4,063 hours, 1,857 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Filter
- Part number: 424B2003
- Part serial: NA
- Condition: Dirty
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DISCREPANCEY: REFERENCE LP 234771 ITEM 2 ODOR THROUGHOUT CABIN ON DESCENT DISSIPATED AFTER SELECTING PAC 2 OFF. 

CORRECTIVE ACTION: PERFORMED ODOR EVENT TSM 05-50-00-810-831-A FOUND PAK 2 FILTER DIRTY, REMOVED AND REPLACED PAC 2 AIR FILTER IAW AMM 21-21-41-400-001-A OPS TEST GOOD NO ODOR AIRCRAFT OK FOR SERVICE.
